RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 4(190), Pages 281–282 (Mi umn3834)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Baker's method in the theory of transcendental numbers

G. V. Chudnovskii


Full text: PDF file (189 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 27.03.1975

Citation: G. V. Chudnovskii, “Baker's method in the theory of transcendental numbers”, Uspekhi Mat. Nauk, 31:4(190) (1976), 281–282

Citation in format AMSBIB
\Bibitem{Chu76}
\by G.~V.~Chudnovskii
\paper Baker's method in the theory of transcendental numbers
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 4(190)
\pages 281--282
\mathnet{http://mi.mathnet.ru/umn3834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422172}
\zmath{https://zbmath.org/?q=an:0336.10026}


Linking options:
  • http://mi.mathnet.ru/eng/umn3834
  • http://mi.mathnet.ru/eng/umn/v31/i4/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:221
    Full text:111
    References:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020